Narrow Results Clear All
Search results for "Look-Alike, Sound-Alike Drugs"
- Home Care
- Look-Alike, Sound-Alike Drugs
Rau J. Washington Post. April 29, 2016.
Transitions in care between inpatient and outpatient settings are an increasing concern for patient safety. Reporting on a fatal medication error that was missed by a patient's pharmacist and home health nurses, this newspaper article discusses various risks associated with hospital-to-home transitions such as insufficient case management and communication.
MedWatch Safety Alert. Rockville, MD: US Food and Drug Administration; February 17, 2010.
This announcement alerts consumers and health care professionals to dangers associated with name confusion on a widely used over-the-counter medicine.
Journal Article > Commentary
Friedman MM. Home Healthc Nurse. 2005;23:243-253.
This article reviews the National Patient Safety Goal (NPSG) for 2005 on look-alike/sound-alike medications and makes suggestions for implementation in home care and hospice organizations.